# SDR QXEA0202141

- Difficulty date: December 7, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SMOKING RIVETS 12 INCHES OUTSIDE PARKING BRAKE PRESSURE GAUGE.  REPAIRED IAW DHC-8 SRM 51-40-11, PAGES 1-4.
